# SDR REXA2018012300067

- Difficulty date: January 23, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 22,809 hours, 14,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 2024T30100
- Condition: Gouged
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER IS GOUGED AT FWD UPPER LATCH PIN FITTING.  REPAIRED THE STRIKER IAW SRM 53-21-23-201-006-A01. LEAK & OPS TESTED GOOD IAW AMM 52-00-00-790-801.
